Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Hematoma (1884)
Date of Event
09/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A technician with our distributor, healthtronics, was informed by a urology physician at the (b)(6) that a patient experienced a renal hematoma following a extracorporeal shock wave lithotripsy treatment.The technician reported that the unit did not showcase any failures, errors, or issues and treatment was completed within normal range successfully.Hematomas are a known side effect of lithotripsy, which is addressed in our ifu.
Event or Problem Description
Allegedly, the patient presented with a renal hematoma following an extracorporeal shock wave lithotripsy procedure and was hospitalized.We have not been able to obtain any further details about this event or patient condition.